Volume 11, Issue 2 (11-2016)                   IJMSI 2016, 11(2): 97-110 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ashyani A, M‎ohammadinejad H R, RabieiMotlagh O. Stability Analysis of Mathematical Model of Virus Therapy for Cancer. IJMSI. 2016; 11 (2) :97-110
URL: http://ijmsi.ir/article-1-541-en.html

In this paper, we have analyzed a mathematical model for the study of interaction between tumor cells and oncolytic viruses. The model is analyzed using stability theory of differential equations. We gain some conditions for global stability of trivial and interior equilibrium point.

Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:

© 2020 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb